# SDR UHLA2014112000795

- Difficulty date: November 20, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 13,845 hours, 10,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMING AND DISARMING HANDLE VERY DIFFICULT TO MOVE.  LUBED GIRT BAR AND PERFORMED OPS CHECK ON L2 DOOR REF AMM 52-12-41.  OPS CHECK GOOD.
